American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Claude Viterbo. Metric and isoperimetric problems in symplectic geometry. J. Amer. Math. Soc. 13 (2000) 411-431. MR 1750956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Philippe Rukimbira. On $\textup{K}$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999) 3345-3351. MR 1646205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Xiaofeng Wang and Duo Wang. The $C^1$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups. Trans. Amer. Math. Soc. 351 (1999) 4173-4182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sol Schwartzman. Bohr almost periodic maps into $K(\pi,1)$ spaces. Proc. Amer. Math. Soc. 125 (1997) 427-431. MR 1350962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Martin Golubitsky, Jian-Min Mao and Matthew Nicol. Symmetries of periodic solutions for planar potential systems. Proc. Amer. Math. Soc. 124 (1996) 3219-3228. MR 1322926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert W. Ghrist. Flows on $S^3$ supporting all links as orbits. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 91-97. MR 1350685.
Abstract, references, and article information
View Article: PDF

[8] Yong Li and Zheng Hua Lin. A constructive proof of the Poincar\'e-Birkhoff theorem . Trans. Amer. Math. Soc. 347 (1995) 2111-2126. MR 1290734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Carmen Chicone. A geometric approach to regular perturbation theory with an application to hydrodynamics . Trans. Amer. Math. Soc. 347 (1995) 4559-4598. MR 1311905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Christophe Golé. Periodic orbits for Hamiltonian systems in cotangent bundles . Trans. Amer. Math. Soc. 343 (1994) 327-347. MR 1232186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Michal Fečkan. Discretization of second-order variational systems . Proc. Amer. Math. Soc. 117 (1993) 575-581. MR 1132410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Mark Pollicott. Rotation sets for homeomorphisms and homology . Trans. Amer. Math. Soc. 331 (1992) 881-894. MR 1094554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Anna Capietto, Jean Mawhin and Fabio Zanolin. Continuation theorems for periodic perturbations of autonomous systems . Trans. Amer. Math. Soc. 329 (1992) 41-72. MR 1042285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jorge Ize, Ivar Massabò and Alfonso Vignoli. Degree theory for equivariant maps, the general $S^1$-action. Memoirs of the AMS 100 (1992) MR 1126179.
Book volume table of contents

[16] Peter Takáč. Linearly stable subharmonic orbits in strongly monotone time-periodic dynamical systems . Proc. Amer. Math. Soc. 115 (1992) 691-698. MR 1098406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. Fonda and A. C. Lazer. Subharmonic solutions of conservative systems with nonconvex potentials . Proc. Amer. Math. Soc. 115 (1992) 183-190. MR 1087462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gabriella Tarantello. Remarks on forced equations of the double pendulum type . Trans. Amer. Math. Soc. 326 (1991) 441-452. MR 1049620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Takehiko Morita. The symbolic representation of billiards without boundary condition . Trans. Amer. Math. Soc. 325 (1991) 819-828. MR 1013334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Augustin Banyaga. A note on Weinstein's conjecture . Proc. Amer. Math. Soc. 109 (1990) 855-858. MR 1021206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] John Franks. Realizing rotation vectors for torus homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 107-115. MR 958891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] A. C. Lazer and P. J. McKenna. A semi-Fredholm principle for periodically forced systems with homogeneous nonlinearities . Proc. Amer. Math. Soc. 106 (1989) 119-125. MR 942635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Hans-Otto Walther. Hyperbolic periodic solutions, heteroclinic connections and transversal homoclinic points in autonomous differential delay equations. Memoirs of the AMS 79 (1989) MR 979430.
Book volume table of contents

[24] Atsushi Katsuda and Toshikazu Sunada. Dynamical $L$-functions and homology of closed orbits. Bull. Amer. Math. Soc. 20 (1989) 73-77. MR 959209.
Abstract, references, and article information
View Article: PDF

[25] Yi Ming Long. Multiple solutions of perturbed superquadratic second order Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 749-780. MR 978375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. Capozzi, C. Greco and A. Salvatore. Lagrangian systems in the presence of singularities . Proc. Amer. Math. Soc. 102 (1988) 125-130. MR 915729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Carmen Chicone and Freddy Dumortier. A quadratic system with a nonmonotonic period function . Proc. Amer. Math. Soc. 102 (1988) 706-710. MR 929007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Nam P. Bhatia and Walter O. Egerland. A refinement of \v Sarkovski\u\i's theorem . Proc. Amer. Math. Soc. 102 (1988) 965-972. MR 934875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Paul H. Rabinowitz. On a class of functionals invariant under a ${\bf Z}\sp n$ action . Trans. Amer. Math. Soc. 310 (1988) 303-311. MR 965755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Toshiaki Adachi. Closed orbits of an Anosov flow and the fundamental group . Proc. Amer. Math. Soc. 100 (1987) 595-598. MR 891171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2